# SDR RMXA9520547

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NG
- Make and model: Bolkms BO105S
- Aircraft serial: S632
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005008
- Condition: Inoperative
- Location: Engine
- Part time: 4 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERABLE - TOTALLY, ONLY 3.8 HOURS SINCE OVERHAUL.
